Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Have diabetes and BP. Taking Cremeffin. Bloating, loose motion, stomach discomfort

i am 82 yrs old ...have daibetis and bp from past #0 yrs ...all under control and have medication for bp and insulin twice a day>>> i have cremeffin for constipation from last 8 yrs...... my problem is am geeting stomach problems in gases., bloating stomach infection loose motions and unconfortable in my tummy all the time and its bothering me>>> my tests of stomach are all ok >>>mrs sahu
my id is YYYY@YYYY
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General Surgeon 's  Response

Thank you for the query.

It is better to find out the reason of constipation before any medicine usage. At your age, such chronic constipation along with bloating, stomach problems, loose motions can indicate colon cancer. And this is the first condition which should be ruled out. To do that colonoscopy is advisable.
Other reasons of constipation are diet (low fiber products and low mineral water intake), thyroid disease, medicines (Ca-blockers, antidepresants), chronic bacterial infection.
Only after ruling all possible reasons of constipation, stool softeners can be used.

Hope this will help.
Answered: Thu, 18 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor